MathSciNet Relay Station
MathSciNet bibliographic data
MR663833 22E45 (22E27)
Khalgui, Mohamed Salah Caractères des groupes de Lie. (French) [Characters of Lie groups] J. Funct. Anal. 47 (1982), no. 1, 64–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement